Register New Posts
 
 
 


Reply
 
Author Comment
 
nursieliz

Registered: July 9, 2008
Posts: 6
Reply with quote  #1 
 I have been on Toviaz 4mg daily now for 2 months,and i have to save its made a huge difference,i had to ask for it when i saw my new uro/gynae(who was lovely! a real change from prev horrid experience)no dry mouth,no blurred vision,it did take a month to notice some difference,and it has made my life so much easier.Mentally you are not thinking about the next loo stop anymore,and i go out socially more.There is a higher strength of 8mg.So go ask ladies(and gents!) I had a gentleman e-mail some time ago about this drug but he didnt get back in contact.Please e-mail me if you have any questions.Good luck everyone,but please remember,like anything it doesnt work for everyone.It is available on NHS prescription.

Liz

liz.walters@nhs.net
DawnCOB

Moderator
Registered: Dec 2, 2003
Posts: 4,489
Reply with quote  #2 
thank you for your update Liz, its great to hear it is helping , thank you for letting us know...

best wishes

Dawn
TaniaB

Registered: April 1, 2009
Posts: 58
Reply with quote  #3 
Hello,

What were you taking before this new drug? I just wondered as I take Regurin and have tried about 3 others.

Tania
angelina

Registered: April 15, 2009
Posts: 1
Reply with quote  #4 

Hi to all....just wondering if anyone has experienced weight gain with Toviaz? have read other posts about weight gain...amongst other undesirable symptoms when taking other OAB meds. I've been taking 4mg Toviaz for 3 months and have gained around 7lbs so far all around my midriff area it seems. I feel very bloated all of the time. Toviaz is helping my OAB, not as much as i'd hoped but things have improved. Weight gain wasn't in the poss side-effects or i perhaps wouldn't have even started out on this particular one. I'd be glad of any comments. Thanks

lala71

Registered: Aug 2, 2011
Posts: 4
Reply with quote  #5 

Regarding Toviaz and weight gain... I think there is a link.  I have been taking Toviaz 4mg. for almost 4 months and I have noticed over the past 1-2 months that I cannot slim down my waist area.  I have always been at or under my ideal weight without exercise or eating right.  I feel bloated and my clothes are tight and uncomfortable.  I believe it is due to the Toviaz.  I will stop taking it and see if my waist slims down over the next two months or so.  BTW... I am taking Toviaz for Interstitial Cystitis.

len

Registered: March 25, 2006
Posts: 245
Reply with quote  #6 
Hi

I´m also on Toviaz 4 mg. for IC. I feel it´s helping slightly. I haven´t experienced any weightgain. I was on Amy which I had to stop because that made me gain weight :-(.

Len

lala71

Registered: Aug 2, 2011
Posts: 4
Reply with quote  #7 
It may be wishful thinking on my part but I'll let you know after a month or two if I lose some inches. ;-)
lala71

Registered: Aug 2, 2011
Posts: 4
Reply with quote  #8 
I have not had any issues getting my Toviaz filled. Good Luck finding it. : (

Thanks.
lala71

Registered: Aug 2, 2011
Posts: 4
Reply with quote  #9 
Yes, I have a Rx for the Toviaz. I haven't heard anything about a shortage of this drug so I'm curious why you're having difficulty.

Also, for the record, I don't believe that Toviaz had any connection with my gaining an inch or two around my waist... I stopped taking it for a couple months and the extra inch is still there.

Good luck with finding the Toviaz. It has really helped me with controling my Interstitial Cystitis.

Lala
momokc1

Registered: March 9, 2013
Posts: 1
Reply with quote  #10 
I have been taking Toviaz for 2months and have gained about 5-7lbs, don't know if it is from the Toviaz or the Peanut M&M's and diet Dr. Pepper! hahaha
Toviaz is working better than anything that I have ever taken and I have taken just about everyone out there for OA. It does give me dry mouth but seems to go away in the late afternoon. I am having headaches off and on but that could be the fluctuations in our weather lately.  I would like to blame everything that happens on the Tovias but I don't really think any of it is from the Tovias.  I have a prescript for a year and am not having any trouble with getting it filled at my CVS pharmacy.  You may want to try CVS in your town. 

Best of luck to all,
ModeratorKate

Moderator
Registered: Dec 14, 2011
Posts: 632
Reply with quote  #11 
Hello shelia
Thank you for your post and welcome to the Board.
As we are a UK based Forum, I have added note to your post, to the fact, that CVS are based in the USA.

I do hope the Tovias continues to assist.

Regards
Kate

Sensiblelydia

Registered: May 6, 2013
Posts: 1
Reply with quote  #12 
Hi everyone. I'm new to this forum. I started taking Toviaz 4mg about 2.5 weeks ago and although I am on a slimming plan I seem to be gaining weight like mad. It has definitely helped with the problem of running to the bathroom all the time but I am very worried about the weight gain. I didn't take any yesterday and today, have stuck to my healthy eating plan (I would have normally lost about 1/2lb in the last 3 days) but am still gaining weight. Can anyone help? I plan to stop it completely. Will the weight go back to normal or will I have to start all over again? I worked very hard to lose 5 1/2 stone and do not intend to put the weight back on again. I would rather run to the bathroom every five minutes!!

runnymede

Registered: July 5, 2010
Posts: 34
Reply with quote  #13 
Hi, I am on Toviaz  4mg, and have started my third week on it. It does seem to help by reducing the trips to the loo. When I get to the loo it can sometimes take five minutes to start the flow. I am also wondering if it is making me gain weight - I know it is the extra sweets, ice cream and biscuits which is actually adding the weight, but I have been slowly losing weight over the last couple of years and usually balance the goodies with more excersise in a more planned way. At the moment my mouth is very dry and I think I am just mindlessly eating goodies.I also have been doing less exercise as I am so tired even though i now have two hour chunks of sleep instead of my usual one hour.  I only drink Evian water as even redbush tea impacts on my bladder and I am fed up with drinking water. My GP would only give me one month supply because of the expense - apparently it costs £1 for each pill; most pills cost pennies. I  am about to ask for another month supply as it can take six to eight weeks for the full effect. I shall persevere but I am not sure whether i will carry on after that. Toviaz is much better for me than Vesicare and oxybutin but i will wait and see.
One of the most frustrating things is how different we all are in reactions to drugs. Good luck on your journey to find what helps you.
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

 photo COBPROFILELOGO_zpsee354f0a.jpg  Teva UK Ltd Abena.co.uk
This Forum is provided by The Cystitis & Over Active Bladder Foundation (COBF)and is intended as a place for Sufferers of Interstitial Cystitis, Bacterial Cystitis and Over Active Bladder, together with their family & friends to gather, online in a positive exchange.

COBF is not a medical body & do not claim to have medical knowledge. It is not the intention of the COBF to provide specific medical advice, but to provide users with information to better understand their health & to manage their suffering.

Specific medical advice will not be provided & The COBF strongly advises that you consult your GP/Consultant/Urologist for professional advice.

We would hope that users of these forums will conduct themselves in a courteous and respectful manner. Any conduct not consistent with this standard will be deleted immediately and the poster may be restricted and/or terminated without warning.
Powered by Website Toolbox - Create a Website Forum Hosting, Guestbook Hosting, or Website Chat Room for your website.